Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The design of two-dimensional contraction sections


Authors: Paul A. Libby and Howard R. Reiss
Journal: Quart. Appl. Math. 9 (1951), 95-98
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/40882
MathSciNet review: 40882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hsue-shen Tsien, On the design of the contraction cone for a wind tunnel, J. Aeronaut. Sci. 10 (1943), 68–70. MR 0008962
  • [2] Boleslaw Szczeniowski, Contraction cone for a wind tunnel, J. Aeronaut. Sci. 10 (1943), 311–312. MR 0008963
  • [3] R. H. Smith and C. T. Wang, Contracting cones giving uniform throat speeds, J. Aero. Sciences 11, 356-360 (1944).
  • [4] L. Prandtl and O. G. Tietjens, Fundamentals of hydro- and aeromechanics, McGraw-Hill, 1934, pp. 178-183.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/40882
Article copyright: © Copyright 1951 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website